Dual bicomplex Horadam quaternions

Kübra Gül
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310-5132, Online ISSN 2367-8275
Volume 26, 2020, Number 4, Pages 187—205
DOI: 10.7546/nntdm.2020.26.4.187-205
Download full paper: PDF, 156 Kb


Authors and affiliations

Kübra Gül
Department of Computer Engineering, University of Kafkas
Kars, Turkey


The aim of this work is to introduce a generalization of dual quaternions called dual bicomplex Horadam quaternions and to present some properties, the Binet’s formula, Catalan’s identity, Cassini’s identity and the summation formula for this type of bicomplex quaternions. Furthermore, several identities for dual bicomplex Fibonacci quaternions are given.


  • Bicomplex number
  • Dual number
  • Fibonacci number
  • Horadam number
  • Bicomplex quaternion
  • Dual quaternion.

2010 Mathematics Subject Classification

  • 11B83
  • 05A15
  • 11R52


  1. Adler, S. L. (1995). Quaternionic Quantum Mechanics and Quantum Fields, Oxford University Press Inc., New York.
  2. Agrawal, O. P. (1987). Hamilton operators and dual-number-quaternions in spatial kinematics, Mech. Mach. theory, 22(6), 569–575.
  3. Aydın Torunbalcı, F. (2018). Bicomplex Fibonacci quaternions, Chaos Solitons Fract., 106, 147–153.
  4. Aydın Torunbalcı, F. (2018). On Bicomplex Pell and Pell-Lucas numbers, Communications in Advanced Mathematical Sciences, 1(2), 142–155.
  5. Aydın Torunbalcı, F. (2019). On the Bicomplex k-Fibonacci quaternions, Communications in Advanced Mathematical Sciences, 2(3), 227–234.
  6. Babadağ, F. (2018). Dual Bicomplex Fibonacci Numbers with Fibonacci and Lucas Numbers. Journal of Informatics and Mathematical Sciences, 10(1), 161–172.
  7. Catarino, P. (2019). Bicomplex k-Pell quaternions, Comput. Methods Funct. Theory, 19, 65–76.
  8. Clifford, W. (1873). Preliminary sketch of biquaternions, Proc. Lond. Math. Soc., 4, 381–395.
  9. Deveci, O., & Shannon, A. G. (2018). The quaternion-Pell sequence, Communications in Algebra, 46(12), 5403–5409.
  10. Gül, K. (2018). On the k-Pell quaternions and the k-Pell–Lucas quaternions, Iğdır Univ. J. Inst. Sci. & Tech., 8 (1), 23–35.
  11. Gül, K. (2019). On bi-periodic Jacobsthal and Jacobsthal–Lucas quaternions, Journal of Mathematics Research, 11(2), 44–52.
  12. Halici, S. (2012). On Fibonacci quaternions, Advances in Applied Clifford Algebras, 22(2), 321–327.
  13. Halici, S. (2015). On dual Fibonacci quaternions, Selcuk J. Appl. Math., 15(1).
  14. Halici, S. (2019). On Bicomplex Fibonacci Numbers and Their Generalization, Models and Theories in Social Systems. Studies in Systems, Decision and Control, Vol. 179, Springer, Cham.
  15. Halici, S., & Çürük, S. (2019). On Bicomplex Numbers with coefficients from the complex Fibonacci sequence, Notes on Number Theory and Discrete Mathematics, 25(3), 126–137.
  16. Halici, S., & Çürük, S. (2019). On Dual Bicomplex Numbers and Their Some Algebraic
    Properties, Journal of Science of Arts, 2(47), 387–398.
  17. Hamilton, W. R. (1866). Elements of quaternions, Longmans, Green and Co., London.
  18. Horadam, A. F. (1961). A generalized Fibonacci sequence, Math. Mag., 68(5), 455–459.
  19. Horadam, A. F. (1963). Complex Fibonacci numbers and Fibonacci quaternions. Math. Mag., 70(3), 289–291.
  20. Horadam, A. F. (1965). Basic properties of a certain generalized sequence of numbers, Fibonacci Quart., 3, 161–176.
  21. Knuth, D. (2013). Negafibonacci numbers and Hyperbolic Plane, Annual Meeting of the Math. Association of America, 15.12.2013, San Jose, CA.
  22. Luna-Elizarrarás, M. E., Shapiro, M., Struppa, D. C., & Vajiac, A. (2015). The bicomplex numbers. In: Bicomplex holomorphic functions, 5–28, Frontiers in Mathematics, Birkhauser.
  23. McCarthy, J. M. (1990). An Introduction to Theoretical Kinematics, MIT Press, Cambridge,Mass.
  24. Nurkan, S. K., & Guven, I. A. (2015). Dual Fibonacci Quaternions, Adv. Appl. Clifford Algebras, 25 (2015), 403–414.
  25. Nurkan, S. K., & Guven, I. A. (2018). A note on bicomplex Fibonacci and Lucas numbers, International Journal of Pure and Applied Mathematics, 120(3), 365–377.
  26. Rochon, D., & Shapiro, M. (2004). On Algebraic Properties of Bicomplex and Hyperbolic Numbers. Anal. Univ. Oradea Fascicola. Matematica, 11, 71–110.
  27. Segre, C. (1892). Le Rappresentazioni Reali Delle Forme Complesse e Gli Enti Iperalgebrici. Math. Ann., 40, 413–467.
  28. Soykan, Y. (2020). Bicomplex Tetranacci and Tetranacci-Lucas Quaternions, Communications in Mathematics and Applications, 11(1), 95–112.
  29. Torsello, A., Rodola, E., & Albarelli, A. (2011) Multiview registration via graph diffusion of dual quaternions, IEEE Conference on Computer Vision and Pattern Recognition (CVPR 2011), Colorado Springs, CO, USA, 20-25 June 2011, 2441–2448.
  30. Udrea, G. (1996). A note on sequence of A.F. Horadam, Portugaliae Mathematica, 53(2), 143–144.
  31. Weisstein, E. W. Fibonacci number. MathWorld. Available online: https://mathworld.wolfram.com/dOcagnesIdentity.html.
  32. Yang, A. T. (1963). Application of Quaternion Algebra and Dual Numbers to the Analysis
    of Spatial Mechanisms, PhD thesis, Columbia University.
  33. Yazlık, Y., Köme, S., & Köme, C. (2019). Bicomplex Generalized k-Horadam quaternions, Miskolc Mathematical Notes, 20(2), 1315–1330.

Related papers

Cite this paper

Gül, K. (2020). Dual bicomplex Horadam quaternions. Notes on Number Theory and Discrete Mathematics, 26 (4), 187-205, doi: 10.7546/nntdm.2020.26.4.187-205.

Comments are closed.